Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Abdominal cramps, light spotting and frequent urination. Reason?

I am a 22 year old female. I had unprotected sex with my boyfriend about 3 weeks ago and again on Sunday. Last week was my sugar pill week for birth control but my period started a couple days after and only lasted for 3 days being light to medium. Starting last night, I have been having lower abdominal cramps and light spotting, I can't tell if it is in my urine or if it is vaginal spotting. I have also been having to urinate frequently and having pressure on my lower abdomin while doing so. What could this be?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
* The signs of frequency of urination,pressure in lower abdomen suggest cystitis (bladder inflammation) You also had a scanty menses just 2 says delayed ,after unprotected sex , with all the possibility of coception. frequency is also one of the early sign of pregnancy.
*About spotting- can be- menstrual/,because of thretand abortion or missed abortion/ urethral bleeding due to stones in urine.
To have a clear picture you need to get-
- urine routine µscopic test for urine for T/t of cystitis.
- sonography of pelvis to know about presence of products of conseption, a thretend or missed abortion.,possibility of ectopic gestation,possibility of cystic stones.
Please consult a Gynac to get the investigation done Assesment 7managment of your problem
Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor